# SDR 2006UALA01542

- Difficulty date: August 7, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 40,878 hours, 14,591 cycles
- Engine: Iae V2527A5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cabin Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT ELEC SMELL AT DOOR 1L.  ENTRY LIGHT WARM.  TURNED OFF LIGHT AND SMELL GONE.  DROPPED LIGHT PANEL AND INSPECTED AREA NO SMELL NOTED, ALSO BALLEST NOT HOT.
